Open Access
2018 Deformations of semisimple Poisson pencils of hydrodynamic type are unobstructed
Guido Carlet, Hessel Posthuma, Sergey Shadrin
Author Affiliations +
J. Differential Geom. 108(1): 63-89 (2018). DOI: 10.4310/jdg/1513998030


We prove that the bihamiltonian cohomology of a semisimple pencil of Poisson brackets of hydrodynamic type vanishes for almost all degrees. This implies the existence of a full dispersive deformation of a semisimple bihamiltonian structure of hydrodynamic type starting from any infinitesimal deformation.


Download Citation

Guido Carlet. Hessel Posthuma. Sergey Shadrin. "Deformations of semisimple Poisson pencils of hydrodynamic type are unobstructed." J. Differential Geom. 108 (1) 63 - 89, 2018.


Received: 5 March 2015; Published: 2018
First available in Project Euclid: 23 December 2017

zbMATH: 06846974
MathSciNet: MR3743703
Digital Object Identifier: 10.4310/jdg/1513998030

Rights: Copyright © 2018 Lehigh University

Vol.108 • No. 1 • 2018
Back to Top